Authors: Farah, Ilijas 
Title: A new bicommutant theorem
Journal: Pacific Journal of Mathematics
Volume: 288
Issue: 1
First page: 69
Last page: 85
Issue Date: 1-Jan-2017
Rank: M22
ISSN: 0030-8730
DOI: 10.2140/pjm.2017.288.69
Abstract: 
We prove an analogue of Voiculescu's theorem: the relative bicommutant of a separable unital subalgebra A of an ultraproduct of simple unital C*- algebras is equal to A.
Keywords: Bicommutant | C*-algebras | Relative commutant | Ultrapowers
Publisher: University of California Press

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 15, 2024

Page view(s)

61
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.